U.S. doctors online nowAsk doctors free
UT
A 44-year-old female asked:

My orgasms aren't pleasurable. i enjoy arousal. but my orgasms feel like vaginal muscle spasms and the pleasure from arousal ends. any help?

2 doctor answers3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Pelvic therapy: Sometimes women with this type of condition can benefit from pelvic physical therapy. I know it sounds crazy, but the muscles in the pelvis are like muscles in any other part of the body and sometimes physical therapy is necessary to address painful muscle spasms, which is what it sounds like you have. Your gynecologist may have someone for referral or you may have to do some research on your own.
Dr. James Wells
Psychiatry 44 years experience
Medication effect?: Has this change in the quality of your orgasmic experience been recent? If so, have you changed in any way medications or supplements you may be taking? Medication side effects are usually the cause for a change in sexual pleasure, especially if all other factors have remained the same. If there have been no medication changes, then recommend a complete physical examination with appropriate labs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.